Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2010 year

Trajectory attractor for a system of two reaction-diffusion equations with diffusion coefficient δ(t) → 0+ as t → + ∞. Doklady Mathematics, Vol. 81, 2010, No. 2. P.196–200.

Go to publication Download (258.1 KB)

Authors: Vishik M., Chepyzhov V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site